# SDR AWXA200301175

- Difficulty date: September 25, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: D54530052200201
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK PITTING CORROSION WAS FOUND ON THE NR 2 PYLON AFT FIXED FAIRING INBOARD SKIN.  MAINTENANCE REMOVED NR 2 PYLON AFT FIXED FAIRING INBOARD SKIN; FABRICATED A NEW REPLACEMENT SKIN; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 7-11, FIG 2, 3.
